I don't know if this part is relevant, but last

Patient : I don't know if this part is relevant, but last Monday I took plan B and since then I've been urinating frequently, and the area where the urine comes out has felt sensitive every time I go to the bathroom. Then on Friday I took excedrin and since then I have been nauseous, and still urinating frequently and sensitivity. I haven't thrown up at all, and yesterday was the first time I had diarrhea and it was very dark almost black mixed with a little dark green. Also, I've felt pressure on my lower abdomen, kind of like someone is squeezing my insides. At first I thought it was the excedrin, but it's been three days, then I thought the stomach bug, but again it's been three days... Help!!
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I feel bloated, dehydrated, nausea and I have been throwing up, phlegm hanging in my throat in the morning making me ...

Q: What is the best course of treatment for persistent Blastocystis Hominis?

Q: Fertility after contraceptive injection I was on the contraceptive injection for 3 years had my last one in March 20...

Q: Hi, I think i may have internal haemorrhoids. I have in the past (a few years ago) had piles and the other night ate ...

Q: I keep having panic attacks and i keep getting sharp pains in my chest and sharp pains are all the time

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews